MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. MONOJECT HYPODERMIC SAFETY NEEDLE 25G*5/8"; HYPODERMIC NEEDLE

SOL-MILLENNIUM MEDICAL INC. MONOJECT HYPODERMIC SAFETY NEEDLE 25G*5/8"; HYPODERMIC NEEDLE
Model Number 1182558
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device was not to be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.The production site checked the batch record of impacted monoject hypodermic safety needle 25g x 5/8", ref 1182558, lot: 02102036 with no anomalies found on batch documentation.No samples were received by the customer for evaluation.Archive sample evaluation: 50pcs of archive samples have been visually checked with no anomalies found on the needle hub.5pcs of archive samples have been checked in accordance with iso 80369-20:2015, annex e.All samples tested passed the test.Risk statement: the overall risk assessment, given the severity assessment of s3-moderate injury and a probability assessment of p2-low, the final risk priority number is 6.Risk level is in green area/low risk according to our risk management procedure.
 
Event or Problem Description
The customer reported that the side of the orange needle had a slight split in the plastic resulting in treatment being leaked onto the nurse administering it.No harm or injury was reported.

Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
315 shawnee north drive
suite 100
suwanee GA 30024
Manufacturer (Section G)
SOL-MILLENNIUM MEDICAL INC
315 shawnee north drive
suite 100
suwanee GA 30024
Manufacturer Contact
shari wiley
315 shawnee north drive
suite 100
suwanee, GA 30024
4049732200
MDR Report Key14775308
Report Number3014312726-2022-00004
Device Sequence Number4999802
Product Code FMI
UDI-Device Identifier10884521544710
UDI-Public10884521544710
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Model Number1182558
Device Catalogue Number1182558
Device Lot Number02102036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown